Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Dryness, rock hard skin near fingers. Taken steroids. What happened?

Dear Doctor, i am facing Skin decieses that, in my 5 fingers different places like a coin areas skin became full dry and very hard in that area, also perticular skin crushing out also. I used different kinds of stiroids since 2 years. nothing happened. number of area increased and became 5 places.

I need valuable openions from your side sir.

Thanking you,

Ashik Mohiyudheen.
Asked On : Sun, 14 Apr 2013
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi Ashik, it seems that you are having acrosclerosis, skin of fingers are sclerotic, i.e. hard bound .. With necrotic ulcers. It is one type of autoimmune disease and connective tissue disorder. Antibiotics with anti inflammatory drugs, hydroxychloroquin, peripheral vasodilators etc. should be tried. Before that you should be thoroughly investigated and firm diagnosis should be done .. Then you take treatment from dermatologist.. Ok
Answered: Sun, 14 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor